# SDR 03FDEA01039

- Difficulty date: June 17, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 1430 · Fasteners
- Part: Stud
- Part number: ARC2715509
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - O/B FLAP I/B HINGE UPPER I/B STUD FOUND CORROSION.  COMPLIED WITH FEDEX EA 1-5750-69379 - WINGS - TRAILING EDGE FLAPS - OUTBOARD TRAILING EDGE FLAPS - INBOARD FLAP SUPPORT, UPPER INBOARD STUD BOLT -  REPAIR AND INTERIM USE.
